2017
Том 69
№ 9

All Issues

Structure of finite groups with S-quasinormal third maximal subgroups

Lutsenko Yu. V., Skiba A. N.

Full text (.pdf)


Abstract

We study finite groups whose 3-maximal subgroups are permutable with all Sylow subgroups.

English version (Springer): Ukrainian Mathematical Journal 61 (2009), no. 12, pp 1915-1922.

Citation Example: Lutsenko Yu. V., Skiba A. N. Structure of finite groups with S-quasinormal third maximal subgroups // Ukr. Mat. Zh. - 2009. - 61, № 12. - pp. 1630-1639.

Full text